Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 710, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Sep 1, 2020, 12:14 AM CDT for Pontotoc County, Seminole County, Oklahoma. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2020, 12:14 AM CDT (05:14 UTC)
- Expired
- Sep 1, 2020, 12:45 AM CDT
- In force
- 31 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Pontotoc County, OK, Seminole County, OK
The radar
The Norman radar (KTLX), 80 km from the middle of the area, began a volume at 05:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 31, 3:53 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 5.2 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1092 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 2152 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.1
The text
As transmitted.
790
WUUS54 KOUN 010514
SVROUN
OKC123-133-010545-
/O.NEW.KOUN.SV.W.0710.200901T0514Z-200901T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
1214 AM CDT Tue Sep 1 2020
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
South central Seminole County in east central Oklahoma...
Northeastern Pontotoc County in east central Oklahoma...
* Until 1245 AM CDT.
* At 1213 AM CDT, a severe thunderstorm was located near Byng, moving
northeast at 15 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Ada, Byng, Francis and Sasakwa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3476 9673 3482 9681 3503 9662 3493 9649
3491 9649 3492 9648 3489 9644
TIME...MOT...LOC 0513Z 224DEG 14KT 3483 9671
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
BRB1 follow-up statement
256
WWUS54 KOUN 010530
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1230 AM CDT Tue Sep 1 2020
OKC123-133-010545-
/O.CON.KOUN.SV.W.0710.000000T0000Z-200901T0545Z/
Seminole OK-Pontotoc OK-
1230 AM CDT Tue Sep 1 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SOUTH CENTRAL SEMINOLE AND NORTHEASTERN PONTOTOC COUNTIES...
At 1229 AM CDT, a severe thunderstorm was located over Byng, moving
northeast at 15 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Ada, Byng, Francis and Sasakwa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3478 9668 3486 9677 3503 9662 3493 9649
3491 9649 3492 9648 3489 9644
TIME...MOT...LOC 0529Z 227DEG 12KT 3487 9667
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
BRBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 6:20 PM CDT, 5 hours 54 minutes earlier.
Area forecast discussion, Aug 31, 6:20 PM CDT, 5 hours 54 minutes before
Area Forecast Discussion National Weather Service Norman OK 620 PM CDT Mon Aug 31 2020 ...New AVIATION... .SHORT TERM... (This evening through Tuesday) Issued at 209 PM CDT Mon Aug 31 2020 Currently, showers are ongoing along an east-west corridor in central Oklahoma along a low to mid level moisture maxima. These showers will likely continue to develop along the moisture axis, with shower development beginning to extend through southwestern Oklahoma into western north Texas. This afternoon, a cold front will continue to move southward into central Oklahoma. Thunderstorm development along this cold front is likely through central and southwestern Oklahoma as well as western north Texas, mainly after 4pm. With the models not having a good handle on the ongoing showers (in particular with occurrence and placement), observations and mesoanalysis will be important with this event. Current CAMs runs as well as mesoscale analysis indicate widespread CAPE values >4000 J/kg, with bulk shear (0-6km) >30kts. Along with the cold front forcing, this should be sufficient for the initial possible development of a couple supercells. All hazards are possible with these storms: large hail, strong winds, heavy rainfall, and a chance for a tornado or two. There is a high uncertainty with the tornado potential, in particular if the storms are able to become surface based. Ongoing cloud cover across central Oklahoma has suppressed the temperatures (upper 80s/low 90s), whereas in northern parts of central Oklahoma where there have been clear skies, surface temperatures are warmer in the mid 90s. In addition, surface winds are fairly weak ahead of the front, and 0-1km shear has been fairly low (<10kts). These parameters will need to be monitored as the cold front moves southward. Zwink && .LONG TERM... (Tuesday night through next Sunday) Issued at 209 PM CDT Mon Aug 31 2020 Additional precipitation chances continue through Tuesday and Wednesday as multiple mid level shortwaves continue to move through the region. Models still diverge on the movement and path of the upper level cyclone and trough that will approach the region Wednesday into Thursday. The ECMWF solution still stalls the cyclone, however it becomes stationary further east in western Texas, which could result in additional rain through parts of southern Oklahoma and western north Texas. The GFS remains progressive, however the movement has slowed considerably, with the cyclone not exiting the region until Friday. With these changes, forecasted precipitation chances have increased through Friday, and chances of precip have continued through Saturday. With the high confidence in continual heavy rain in southern Oklahoma, flooding will be an increasing concern for the region. A flood watch will be issued for this area. Zwink && .AVIATION... (00Z TAFS) Issued at 616 PM CDT Mon Aug 31 2020 Poor flight conditions expected through Tue morning. Showers and thunderstorms will continue on and off throughout the evening near I-44. Then, after 09Z, some MVFR cigs will develop. Shower and thunderstorms may also redevelop overnight for some of the terminals. Winds will generally remain southerly for most terminals but northerly for northern OK. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 70 84 69 82 / 50 80 70 70 Hobart OK 68 86 68 84 / 40 70 60 60 Wichita Falls TX 72 86 71 83 / 70 80 80 70 Gage OK 62 85 64 84 / 20 40 50 40 Ponca City OK 68 84 68 82 / 60 60 40 50 Durant OK 73 86 72 84 / 80 90 80 80 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through Thursday morning for OKZ032-039>048-050>052. TX...Flood Watch through Thursday morning for TXZ086-089-090. && SHORT TERM...50 LONG TERM....50 AVIATION...03
Hazardous weather outlook, Aug 31, 10:29 PM CDT, 1 hour 45 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 1029 PM CDT Mon Aug 31 2020 OKZ004>048-050>052-TXZ083>090-020330- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1029 PM CDT Mon Aug 31 2020 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Tonight... .Thunderstorms... Thunderstorms will continue to develop overnight across portions of central and southern Oklahoma, and portions of north Texas. Some of these storms could become severe producing hail up to the size of golf balls and wind gusts exceeding 65 mph. The threat of severe weather could continue into the early morning hours. In addition to the severe storms, heavy rainfall may also result in flash flooding. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across central and southern Oklahoma should prepare for severe weather operations through 2 AM. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... .Thunderstorms... Showers and thunderstorms will remain possible across at least parts of the area throughout much of the week with the highest chances Tuesday and Wednesday. Some strong to severe storms could be possible but heavy rain that could lead to flooding in some areas will also be a concern through at least the first half of the week. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Aug 31, 10:36 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1036 PM CDT Mon Aug 31 2020 OKZ025-010400- Oklahoma OK- 1036 PM CDT Mon Aug 31 2020 ...SIGNIFICANT WEATHER ADVISORY FOR southwestern Oklahoma County Until 1100 PM CDT... AT 1034 PM CDT, a strong thunderstorm was located over western Oklahoma City, moving east at 15 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts over 50 MPH... Locations impacted include... Oklahoma City, Bethany, Warr Acres, The Village, Nichols Hills, Woodlawn Park, The Capitol, Wiley Post Airport, Will Rogers Airport and The Fairgrounds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3558 9750 3538 9749 3538 9767 3558 9767 TIME...MOT...LOC 0334Z 267DEG 14KT 3548 9767 BRB
Special weather statement, Aug 31, 10:45 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1045 PM CDT Mon Aug 31 2020 OKZ030-031-010415- Pottawatomie OK-Seminole OK- 1045 PM CDT Mon Aug 31 2020 ...SIGNIFICANT WEATHER ADVISORY FOR central Pottawatomie and southwestern Seminole Counties Until 1115 PM CDT... AT 1042 PM CDT, a strong thunderstorm was located near St. Louis, moving east at 20 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... Minor flooding in areas of poor drainage... Locations impacted include... Seminole, Maud, Bowlegs, St. Louis, Brooksville, Lima and Harjo. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3503 9698 3521 9698 3525 9658 3498 9659 TIME...MOT...LOC 0342Z 270DEG 17KT 3510 9685 BRB
Special weather statement, Aug 31, 10:55 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1055 PM CDT Mon Aug 31 2020 OKZ017-018-024-010430- Kingfisher OK-Canadian OK-Blaine OK- 1055 PM CDT Mon Aug 31 2020 ...SIGNIFICANT WEATHER ADVISORY FOR southwestern Kingfisher... northwestern Canadian and southeastern Blaine Counties Until 1130 PM CDT... AT 1052 PM CDT, a strong thunderstorm was located near Geary, moving northeast at 10 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 40 MPH... Locations impacted include... Geary. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3571 9805 3555 9835 3561 9845 3583 9824 TIME...MOT...LOC 0352Z 231DEG 10KT 3561 9831 BRB
Special weather statement, Aug 31, 10:56 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1056 PM CDT Mon Aug 31 2020 OKZ024-010430- Canadian OK- 1056 PM CDT Mon Aug 31 2020 ...SIGNIFICANT WEATHER ADVISORY FOR central Canadian County Until 1130 PM CDT... AT 1055 PM CDT, a strong thunderstorm was located near El Reno, moving northeast at 15 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 40 MPH... Minor flooding in areas of poor drainage... Locations impacted include... El Reno. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3543 9810 3550 9815 3562 9793 3546 9785 TIME...MOT...LOC 0355Z 246DEG 15KT 3550 9804 BRB
Special weather statement, Aug 31, 11:00 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1100 PM CDT Mon Aug 31 2020 OKZ025-010430- Oklahoma OK- 1100 PM CDT Mon Aug 31 2020 ...SIGNIFICANT WEATHER ADVISORY FOR western Oklahoma County Until 1130 PM CDT... AT 1057 PM CDT, a strong thunderstorm was located over northwestern Oklahoma City, moving northeast at 10 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... Minor flooding in areas of poor drainage... Locations impacted include... Northern Oklahoma City, western Edmond, Bethany, Warr Acres, The Village, Nichols Hills, Forest Park, Woodlawn Park, Lake Aluma, The Capitol, Wiley Post Airport, The Fairgrounds and Downtown Edmond. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3544 9754 3552 9767 3572 9753 3561 9734 TIME...MOT...LOC 0357Z 223DEG 10KT 3552 9757 BRB
Special weather statement, Aug 31, 11:35 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1135 PM CDT Mon Aug 31 2020
OKZ024-010500-
Canadian OK-
1135 PM CDT Mon Aug 31 2020
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Canadian County
Until midnight CDT...
AT 1133 PM CDT, a strong thunderstorm was located 4 miles northeast
of Union City, moving east at 15 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Locations impacted include...
El Reno, Yukon, Mustang, Union City and Richland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3558 9781 3538 9767 3537 9793 3538 9794
3548 9798
TIME...MOT...LOC 0433Z 254DEG 12KT 3545 9791
BRBThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 7:00 PM CDT | Special Weather Statement | OUN | McClain | 15 min |
| Aug 31, 7:01 PM CDT | Special Weather Statement | OUN | Canadian | 29 min |
| Aug 31, 7:02 PM CDT | Special Weather Statement | OUN | Noble | 28 min |
| Aug 31, 7:20 PM CDT | Special Weather Statement | OUN | Cleveland | 25 min |
| Aug 31, 7:30 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 30 min |
| Aug 31, 7:31 PM CDT | Severe Thunderstorm Warning | OUN | McClain | 29 min |
| Aug 31, 7:34 PM CDT | Special Weather Statement | OUN | Noble | 26 min |
| Aug 31, 7:41 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 49 min |
| Aug 31, 7:54 PM CDT | Special Weather Statement | OUN | Kay | 21 min |
| Aug 31, 8:00 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 30 min |
| Aug 31, 8:04 PM CDT | Special Weather Statement | OUN | Cleveland | 26 min |
| Aug 31, 8:14 PM CDT | Special Weather Statement | OUN | Kay | 31 min |
| Aug 31, 8:17 PM CDT | Special Weather Statement | OUN | Grady | 28 min |
| Aug 31, 8:21 PM CDT | Areal Flood Advisory | OUN | Canadian | 3 hr |
| Aug 31, 8:23 PM CDT | Special Weather Statement | OUN | Garfield | 22 min |
| Aug 31, 8:28 PM CDT | Special Weather Statement | OUN | McClain | 32 min |
| Aug 31, 8:47 PM CDT | Special Weather Statement | OUN | Oklahoma | 43 min |
| Aug 31, 8:57 PM CDT | Special Weather Statement | OUN | Cleveland | 18 min |
| Aug 31, 9:05 PM CDT | Areal Flood Advisory | OUN | Canadian, Oklahoma | 3 hr |
| Aug 31, 9:15 PM CDT | Special Weather Statement | OUN | Pottawatomie | 15 min |
| Aug 31, 9:16 PM CDT | Special Weather Statement | OUN | Tillman | 44 min |
| Aug 31, 9:24 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie | 51 min |
| Aug 31, 9:38 PM CDT | Special Weather Statement | OUN | Canadian | 37 min |
| Aug 31, 9:40 PM CDT | Severe Thunderstorm Warning | OUN | Canadian | 35 min |
| Aug 31, 9:58 PM CDT | Special Weather Statement | OUN | Canadian | 17 min |
| Aug 31, 10:13 PM CDT | Severe Thunderstorm Warning | OUN | Canadian | 32 min |
| Aug 31, 10:15 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie | 30 min |
| Aug 31, 10:33 PM CDT | Special Weather Statement | OUN | Canadian | 27 min |
| Aug 31, 10:36 PM CDT | Special Weather Statement | OUN | Oklahoma | 24 min |
| Aug 31, 10:42 PM CDT | Flash Flood Warning | OUN | Canadian, Oklahoma | 4 hr |
| Aug 31, 10:45 PM CDT | Special Weather Statement | OUN | Pottawatomie, Seminole | 30 min |
| Aug 31, 10:48 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian | 3 hr |
| Aug 31, 10:55 PM CDT | Special Weather Statement | OUN | Blaine | 35 min |
| Aug 31, 10:56 PM CDT | Special Weather Statement | OUN | Canadian | 34 min |
| Aug 31, 11:00 PM CDT | Special Weather Statement | OUN | Oklahoma | 30 min |
| Aug 31, 11:09 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 30 min |
| Aug 31, 11:26 PM CDT | Flash Flood Warning | OUN | Canadian | 3 hr |
| Aug 31, 11:35 PM CDT | Special Weather Statement | OUN | Canadian | 25 min |
| Sep 1, 12:06 AM CDT | Areal Flood Advisory | OUN | Cleveland, Oklahoma | 3 hr |
| Sep 1, 12:15 AM CDT | Severe Thunderstorm Warning | OUN | Hughes | 30 min |
| Sep 1, 12:17 AM CDT | Tornado Warning | OUN | Hughes | 28 min |
| Sep 1, 12:32 AM CDT | Special Weather Statement | OUN | Pontotoc | 28 min |
| Sep 1, 12:38 AM CDT | Tornado Warning | OUN | Hughes, Pontotoc, Seminole | 37 min |
| Sep 1, 12:41 AM CDT | Special Weather Statement | OUN | Cleveland | 34 min |
| Sep 1, 12:44 AM CDT | Tornado Warning | OUN | Hughes | 31 min |
| Sep 1, 12:57 AM CDT | Areal Flood Advisory | OUN | Hughes, Pontotoc, Seminole | 3 hr |
| Sep 1, 1:29 AM CDT | Flash Flood Warning | OUN | Hughes | 3 hr |
| Sep 1, 2:21 AM CDT | Areal Flood Warning | OUN | Canadian | 9 min |
| Sep 1, 2:44 AM CDT | Areal Flood Warning | OUN | Canadian, Oklahoma | 3 hr |
| Sep 1, 2:49 AM CDT | Areal Flood Warning | OUN | Canadian | 3 hr |
| Sep 1, 4:11 AM CDT | River Flood Advisory | OUN | Pottawatomie, Seminole | 3 hr |
| Sep 1, 4:17 AM CDT | Areal Flood Warning | OUN | Hughes | 3 hr |
| Sep 1, 5:17 AM CDT | River Flood Advisory | OUN | Canadian, Oklahoma | 15 hr |
| Sep 1, 5:55 AM CDT | Flash Flood Warning | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 3 hr |
| Sep 1, 6:00 AM CDT | Flash Flood Warning | OUN | Garvin, Grady, McClain | 3 hr |
| Sep 1, 6:48 AM CDT | Areal Flood Advisory | OUN | Atoka, Coal, Garvin, Johnston, Murray, Pontotoc | 3 hr |
| Sep 1, 7:42 AM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Murray | 3 hr |
| Sep 1, 8:07 AM CDT | Flash Flood Warning | OUN | Atoka | 3 hr |
| Sep 1, 8:11 AM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Johnston, Love, Marshall | 3 hr |
| Sep 1, 8:17 AM CDT | Areal Flood Advisory | OUN | Cleveland, Pottawatomie | 3 hr |
| Sep 1, 8:34 AM CDT | Flash Flood Warning | OUN | Carter, Murray | 3 hr |
| Sep 1, 9:03 AM CDT | Flash Flood Warning | OUN | Love | 3 hr |
| Sep 1, 9:50 AM CDT | Areal Flood Advisory | OUN | Atoka, Coal, Hughes, Johnston, Murray, Pontotoc | 3 hr |
| Sep 1, 11:18 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 15 hr |
| Sep 1, 11:20 AM CDT | River Flood Advisory | OUN | Lincoln, Oklahoma, Pottawatomie | 22 hr |
| Sep 1, 2:59 PM CDT | Special Weather Statement | OUN | Harper | 31 min |
| Sep 1, 4:03 PM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Jefferson, Stephens | 3 hr |
| Sep 1, 4:18 PM CDT | Special Weather Statement | OUN | Harper | 27 min |
| Sep 1, 4:35 PM CDT | Areal Flood Advisory | OUN | Carter, Jefferson, Murray | 3 hr |
| Sep 1, 4:56 PM CDT | Special Weather Statement | OUN | Harper | 34 min |
| Sep 1, 5:14 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 46 min |
| Sep 1, 5:59 PM CDT | Special Weather Statement | OUN | Woodward | 31 min |
| Sep 1, 6:06 PM CDT | Areal Flood Advisory | OUN | Johnston, Murray, Pontotoc | 3 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.